An integral related to the Cauchy transform on the Sierpinski gasket
Publication in refereed journal


Times Cited
Web of Science5WOS source URL (as at 13/01/2021) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe estimate an integral on the Sierpinski gasket and justify a theorem in the paper [Lund et al. 98]. The integral relates to the Laplace transform of the Hausdorff measure. It is fundamental and useful in some other contexts [Dong and Lau 04].
All Author(s) ListDong XH, Lau KS
Journal nameExperimental Mathematics
Year2004
Month1
Day1
Volume Number13
Issue Number4
PublisherA K PETERS LTD
Pages415 - 419
ISSN1058-6458
LanguagesEnglish-United Kingdom
KeywordsCauchy transform; Hausdorff measure; Sierpinski gasket
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2021-14-01 at 00:14